# SDR V0XD2022300001

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 45605
- Aircraft time: 37,920 hours, 30,219 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE APU COWLING DENT 2 INCHES AFT OF FRAME 81 1 INCH ABOVE STRINGER 13L.REPAIR PERFORMED IAW EMB 145 SRM 53-32-17 AND PER AVMAX WO 81027 WC2330.  ORIG SUBMISSION DATE: 12/30/2022
